Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

THE STABILITY OF THE LINEAR AUTONOMOUS DIFFERENTIAL EQUATION WITH DISTRIBUTED AND CONCENTRATED DELAY

Annotation

A linear autonomous differential equation with distributed and concentrated delay is considered. Effective sharp criteria of the asymptotic and uniform stability are obtained. The criteria are represented graphically.

Keywords

delay differential equations; asymptotic stability; uniform stability; effective criteria

Full-text in one file

Download

UDC

517.929

Pages

1325-1331

References

1. Sabatulina T.L., Malygina V.V. Nekotorye priznaki ustojchivosti linejnogo avtonomnogo differencial'nogo uravnenija s raspredeljonnym zapazdyvaniem // Izv. vuzov. Matematika. 2007. № 6. S. 55–63. 2. Sabatulina T.L. Ob ustojchivosti linejnogo avtonomnogo differencial'nogo uravnenija s posledejstviem // Izvestija Instituta matematiki i informatiki Udmurtskogo gosudarstvennogo universiteta. 2012. № 1. S. 117–118. 3. Sabatulina T.L. Ob avtonomnom differencial'nom uravnenii s sosredotochennym i raspredelennym zapazdyvanijami // Matematicheskoe modelirovanie i kraevye zadachi: Trudy shestoj Vseross. nauch. konf. s mezhdunarodnym uchastiem. Ch.3: Differencial'nye uravnenija i kraevye zadachi. Samara: SamGTU, 2009. S. 192–194. 4. Wu S., Gan S. Analytical and numerical stability of neutral delay integro–differential equations and neutral delay partial differential equations // Computers and Mathematics with Applications. 2008. № 56. P. 2426–2443. 5. Huang C., Vandewalle S. Stability of Runge–Kutta–Pouzet methods for Volterra integro-differential equations with delays // Front. Math. China. 2009. № 4 (1). P. 63–87. 6. Percev N.V., Tarasov I.A. Analiz reshenij integrodifferencial'nogo uravnenija, voznikajushhego v dinamike populjacij // Vestnik Omskogo universiteta. 2003. № 2. S. 13–15. 7. Malygina V.V., Muljukov M.V., Percev N.V. O lokal'noj ustojchivosti odnoj modeli dinamiki populjacii s posledejstviem // Sibirskie jelektronnye matematicheskie izvestija. 2014. № 11. S. 951–957. 8. Zhao H., Lin Y., Dai Y. Stability and Global Hopf Bifurcation Analysis on a Ratio-Dependent Predator-Prey Model with Two Time Delays // Abstract and Applied Analysis. 2013. Article ID 321930, 15 pages, 2013. doi:10.1155/2013/321930. 9. Matsunaga H. Exact stability criteria for delay differential and difference equations // Applied Mathematics Letters. 2007. № 20. P. 183–188. 10. Matsunaga H. Stability Regions for Linear Delay Differential Equations with Four Parameters // International Journal of Qualitative Theory of Differential Equations and Applications. 2009. V. 3. № 1-2. P. 99–107. 11. Bykova A.N. Issledovanie ustojchivosti sistem dvuh nelinejnyh differencial'nyh uravnenij s zapazdyvajushhim argumentompo pervomu priblizheniju: avtoref. diss.... kand. fiz.-mat. nauk. Cheboksary, 2002. 12. Muljukov M.V. O faktorizacii harakteristicheskogo kvazipolinoma sistemy linejnyh differencial'nyh uravnenij s zapazdyvaniem // Izv. vuzov. Matematika. 2013. № 9. S. 38–44. 13. Muljukov M.V. Ob asimptoticheskoj ustojchivosti dvuparametricheskih sistem differencial'nyh uravnenij s zapazdyvaniem // Izv. vuzov. Matematika. 2014. № 6. S. 48–55. 14. Muljukov M.V. Asimptoticheskaja ustojchivost' odnoj sistemy avtonomnyh differencial'nyh uravnenij zapazdyvajushhego tipa s vyrozhdennymi matricami // Sbornik trudov 7 Mezhdunarodnoj nauchnoj konferencii, Voronezh, 14-21 sentjabrja, 2014. S. 268–270. 15. Bellman R., Kuk K.L. Differencial'no-raznostnye uravnenija. M.: Mir, 1967. 16. Jel'sgol'c L.Je., Norkin S.B. Vvedenie v teoriju differencial'nyh uravnenij s otklonjajushhimsja argumentom. M.: Nauka, 1971. 17. Andronov A.A., Majer A.T. Prostejshie linejnye sistemy s zapazdyvaniem // Avtomatika i telemehanika. 1946. T. 7. № 2, 3. S. 95–106. 18. Muljukov M.V. Ustojchivost' odnoj linejnoj modeli oscilljatora s zapazdyvajushhej obratnoj svjaz'ju // Vestnik permskogo universiteta. Matematika. Mehanika. Informatika. 2014. № 27. S. 62-67. 19. Azbelev N.V., Simonov P.M. Ustojchivost' uravnenij s zapazdyvajushhim argumentom // Izv. Vuzov. Matematika. 1997. № 6. S. 3–15. 20. Azbelev N.V., Maksimov V.P., Rahmatullina L.F. Vvedenie v teoriju funkcional'no-differencial'nyh uravnenij. M.: Nauka, 1991.

Received

2015-06-01

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.